# SDR C2XA00IA342

- Difficulty date: September 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adj
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYR-IAH - FLT 3035 - THE CREW REPORTED THAT UPON GEAR RETRACTION THE LEFT MAIN SYSTEM B RED INDICATION ILLUMINATED.  THE CREW CYCLED THE GEAR AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON 10/01/00 FLT 3394, THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT MAIN GEAR ACTUATOR IAW EMB120 MM 32-30-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
